# SDR FDEA202104281056

- Difficulty date: April 28, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 62,867 hours, 24,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR ENGAGEMENT "SLIDE" LIGHT INOP.   GIRT BAR OPERATION NORMAL. REMOVED DEBRIS FROM L1 GRIT BAR AREA AND TESTED THE ARM AND DISARM SLIDE LIGHT INDICATIONS I/A/W AMM 25-66-11-2 PAR. 5, SUB PAR. 11. GND TESTED MULTIPLE TIMES. NO DISCREPANCIES NOTED.  OK FOR SERVICE.
